Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the equation $ z\sb{1}{}\sp{n}z\sb{2}{}\sp{n}\cdots z\sb{k}{}\sp{n}=y\sp{n}$ in a free semigroup


Authors: K. I. Appel and F. M. Djorup
Journal: Trans. Amer. Math. Soc. 134 (1968), 461-470
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9947-1968-0230827-7
MathSciNet review: 0230827
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Baumslag, On a problem of Lyndon, J. London Math. Soc. 35 (1960), 30-32. MR 0111780 (22:2641)
  • [2] A. Lentin, Sur r équation $ {a^M} = {b^N}{c^P}{d^Q}$ dans un monoïde libre, C. R. Acad. Sci. Paris 260 (1965), 3242-3244. MR 0176949 (31:1217)
  • [3] R. C. Lyndon, The equation $ {a^2}{b^2} = {c^2}$ in free groups, Michigan Math. J. 6 (1956), 89-95. MR 0103218 (21:1999)
  • [4] R. C. Lyndon and M. Schützenberger, The equation $ {a^M} = {b^N}{c^P}$ in a free group, Michigan Math. J. 9 (1962), 289-295. MR 0162838 (29:142)
  • [5] E. Schenkman, The equation $ {a^n}{b^n} = {c^n}$ in a free group, Ann. of Math. 70 (1959), 562-564. MR 0104723 (21:3476)
  • [6] J. Stallings, On certain relations in free groups, Abstract 559-166, Notices Amer. Math. Soc. 6 (1959), 532.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0230827-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society